# SDR SWAA2024020642760

- Difficulty date: January 19, 2024
- Submitted: February 6, 2024
- Operation: Air carrier
- Aircraft: N8661A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36906
- Aircraft time: 30,353 hours, 14,525 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING WEB SUPPORT ANGLE BELOW INBD FIXED TRAILING EDGE PANEL HAS CRACK AT UPPER OUTBOARD FASTENER HOLE<[01] REMOVED CRACKED SUPPORT ANGLE PER SRM 51-40-02;[02] INSTALLED NEW SUPPORT ANGLE WEB PER SRM 51-10-02.;[03] CHANGE RII MEASUREMENT QUESTION FROM 'YES' TO 'NO PER MPM 52.03.01
